# SDR CA001020012

- Difficulty date: August 30, 2000
- Submitted: October 26, 2000
- Operation: General aviation
- Make and model: Piper PA-24-250
- Aircraft time: 3,773 hours
- Engine: Lyc O540A1D5
- System (JASC): 7414 · Magneto/Distributor
- Part: Switch
- Condition: Broken
- Location: Rt Magneto
- Part time: 3,801 hours
- Component: Magneto, Slick, 6250
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT PHONE A.M.E., SAYS HE HAS NO MAG DROP ON ONE MAG.  ASKED IF HE DID A LIVE/DEAD MAGS CHECK AT LAST SHUTDOWN, HE SAID HE FORGOT EVEN AFTER HE WAS REMINDED TO DO SO ON PREVIOUS OCCASION.  BROKEN WIRE AT TERMINAL ON MAGNETO RIGHT.  REPLACED TERMINAL.  (X)
